Topological semigroups and Kirk's question
Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 193-198
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_52_2_193_198,
author = {Aleksander Ca{\l}ka},
title = {Topological semigroups and {Kirk's} question},
journal = {Colloquium Mathematicum},
pages = {193--198},
year = {1987},
volume = {52},
number = {2},
doi = {10.4064/cm-52-2-193-198},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-193-198/}
}
Aleksander Całka. Topological semigroups and Kirk's question. Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 193-198. doi: 10.4064/cm-52-2-193-198
Cité par Sources :